# SDR CALA2025030702622

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N27276
- Make and model: Boeing 737-8
- Aircraft serial: 64611
- Aircraft time: 7,691 hours, 2,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS, BATTERY PACK M1673 FAILS CAPACITY CHECK (REF: AAR NR 1000031767) REMOVED AND INSTALLED NEW BATTERY PACK POS. M1673 AT AFT PASSENGER CABIN. IAW B-737 AMM 33-51-06-960-802. TEST PASS.
